Boundedness of Solutions of Linear Equations.

W.R. Utz

Monatshefte für Mathematik (1959)

  • Volume: 63, page 356-358
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Utz, W.R.. "Boundedness of Solutions of Linear Equations.." Monatshefte für Mathematik 63 (1959): 356-358. <>.

author = {Utz, W.R.},
journal = {Monatshefte für Mathematik},
keywords = {ordinary differential equations},
pages = {356-358},
title = {Boundedness of Solutions of Linear Equations.},
url = {},
volume = {63},
year = {1959},

AU - Utz, W.R.
TI - Boundedness of Solutions of Linear Equations.
JO - Monatshefte für Mathematik
PY - 1959
VL - 63
SP - 356
EP - 358
KW - ordinary differential equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.